# SDR SWAA095687

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 79,645 hours, 47,087 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 65495598
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT VERTICAL STAB FITTING LUG FACES AT AFT SPAR CORRODED, STA 1088.  REPAIRED FITTING PER SWA EA.
